Related Questions

Is it a good idea to use lotrimin (clotrimazole) ultra on a non athletes foot?

What's that? If by "non athletes foot" you mean a foot without a fungal infection, then there's no reason to use an anti fungal medication. But if you mean a fungal infection in a non-athlete, then yes, it's ok. Read more...
Non? Athletes foot means fungus on the skin of your feet. Since athletes get them more often due to perspiration. You could still get fungus even if you sit on the couch all day. If your feet itches and has a rash on it use lotrimin ultra or Lamisil (terbinafine) cream. If it doesnt get better in two weeks see a podiatrist or dermatologist. Read more...

I have had athletes foot for the past 2 months. I started and stopped using lotrimin, (clotrimazole) then it spread. I then used it for a full month. Need new rx?

Maybe. Make sure to keep your feet dry all the time. Don't wear the same socks everyday unless you have washed them. If you don't see an improvement, see your dermatologist. There are stronger drugs that he can prescribe. Read more...
Athletes Foot. In stead of lotrimin get an rx for naftin (naftifine) 2% once daily for up to two weeks, do not go over 2 weeks. Read more...

Jock itch/athletes foot/ringworm - can they all use anti-fungals like lotrimin (clotrimazole) af?

All are similar. Fungal infections, based on appearance or location. Those are the common names for the infections that are otherwise pretty much the same. Read more...
Yes. They are all fungus and hence can all be treated with an antifungal. I woul advise washing hands though prior to applying the medication on the different body parts. Read more...

Doc says peeling on left foot is not tinea pedis nor athletes foot. Still prescribed Clotrimazole. Peelings are there, should I still apply the cream?

Peeling. It is possible that there is some fungal component ( tinea pedis and athlete's foot are the same thing ) , but a sample of the skin should be sent to a lab for culture and identification. See your podiatrist or a dermatologist . Read more...